# SDR GLBA20060764

- Difficulty date: May 15, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 20,551 hours, 25,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 288-327
- Part time: 20,551 hours, 25,029 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURAL INSPECTION - LEFT ( 114-430002-7180) AND RIGHT (114-430002-7179) HEAVY DOUBLERS CRACKED F.S. 288-327 & WL 100, REPAIR PENDING, REPLACED DOUBLERS
